# SDR ASOA2014112611803

- Difficulty date: November 10, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,768 hours, 23,690 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF FUSELAGE SIDE HAS 1 GOUGE AND MULTIPLE CHAFES IN LUG LANDS WITH GOUGE MEASURING APPROX .25"L X .11"W X .022"D AND CHAFES MEASURING .90"W X .003"D.  BLENDED CHAFES SMOOTH REMOVING ALL SHARP EDGES IAW REO 601R-53-21-814.  COMPLIED WITH REO 601R-53-21-814, REPAIR TYPE IV.
